Friday, 2014-12-19, 4:04 PM
Armend Shabani Home Page
Main Registration Login
Welcome, Guest · RSS
Login form
Search
MENYJA
     Punimet/Papers
    Punimet shkencore / Papers in refereed journals

     

    To Appear 

    [16] T. Mansour, A. Sh. Shabani, Generalization of some inequalities for the $q_1, q_2,..., q_s$ - Gamma function, Le Matematiche.

    [15] Shyam L. Kalla, Valmir Krasniqi, Toufik Mansour, Armend Sh. Shabani, Logarithmically completely monotonic of  (q,k)-Gamma function, Journal of Advanced Mathematics and Applications. 


    Publications 2012


    [14]  Valmir Krasniqi, Naim Braha, Armend Sh. Shabani,  Local Estimates for $L_{n}^{\alpha,\beta,M,N}(x;-1)$,$L_{n}^{\alpha,\beta,M,N}(x;1),$ polynomials,  International Journal of Applied Mathematics, Academic Publications. .

    Publications 2011


    [13] Valmir Krasniqi, Toufik Mansour and Armend Sh. Shabani, On some Feng Qi type q-integral inequalities, Acta Universitatis Apulensis, No. 27/2011, pp. 109-114.

    [12] Valmir Krasniqi, Naim L. Braha, Armend Sh. Shabani, Local Estimates for Koornwinder's Jacobi-Type polynomials, Applications and Applied Mathematics, Vol. 6, Issue 11 (June 2011)


    Publications 2010

    [11] Valmir Krasniqi, Toufik Mansour, and Armend Sh. Shabani, Some Inequalities for q-polygamma function and \zeta_q Riemann Zeta Functions, Annales Mathematicae et Informaticae, 37 (2010) 95-100


    [10] Valmir Krasniqi, Toufik Mansour, Armend Sh. Shabani, Some Monotonicity Properties and Inequalities for Gamma and Zeta - Functions ,  Mathematical Communications, 15:2 (2010) 365-376.


    [9] Armend Sh. Shabani, Notes on upper and lower bounds of two inequalities for the Gamma function, Hacettepe Journal of Mathematics and Statistics, 39 (1) (2010), 11-15.

    [8]  Valmir Krasniqi, Armend Sh. Shabani, Convexity properties and inequalities for a generalized gamma function, Applied Mathematics E-Notes, 10(2010), 27-35.

    Publications 2009

    [7] Valmir Krasniqi, Armend Sh. Shabani, On some Feng Qi type h - integral inequalities, Int. J. Open Problems Compt. Math., Vol 2, No 4, December, 2009.

    [6] T. Mansour, A. Sh. Shabani, Some inequalities for the q - digamma function, J. Ineq. Pure Appl. Math., 10(1)(2009) Art.12. 

    Publications 2008

    [5] Armend Sh. Shabani, Generalization of some inequalities for the gamma function, Mathematical Communications, 13 (2008), 271-275.

    [4] Armend Sh. Shabani, Generalization of some inequalities for the q-gamma function, Annales Mathematicae et Informaticae, 35 (2008) pp.129-134.

    [3] Armend Sh. Shabani, The Proof of two Conjectures related to Pell's equation x^2-Dy^2=+-4, International Journal of Computation and Mathematical Sciences, Vol.2, No1. 2008.


    Publications 2007

    [2] Armend Sh. Shabani, The Pell's equation x^2-Dy^2=+-a, Scientia Magna, Vol.3 (2007), No.4, 33-40.

    [1] Armend Sh. Shabani, Some Inequalities for the Gamma Function, J. Ineq. Pure Appl. Math., 8(2)(2007) Art.49.

    Copyright MyCorp © 2014
    Hosted by DMON